Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 197

All articles in this issue are freely accessible.

Laplace operators and the $\mathfrak{h}$ module structure of certain cohomology groups
Floyd L. Williams.
Trans. Amer. Math. Soc. 197 (1974), 1-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379761
Periodic solutions of $x” + g(x) + 𝜇h(x) = 0$
G. J. Butler and H. I. Freedman.
Trans. Amer. Math. Soc. 197 (1974), 59-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342774
Modules over quadratic and quaternion rings and transformations of quadratic forms
Bart Rice.
Trans. Amer. Math. Soc. 197 (1974), 75-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344277
Finite groups with a proper $2$-generated core
Michael Aschbacher.
Trans. Amer. Math. Soc. 197 (1974), 87-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364427
Formal groups and Hopf algebras over discrete rings
Robert A. Morris and Bodo Pareigis.
Trans. Amer. Math. Soc. 197 (1974), 113-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366935
Subspaces of the nonstandard hull of a normed space
C. Ward Henson and L. C. Moore.
Trans. Amer. Math. Soc. 197 (1974), 131-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365098
Symplectic homogeneous spaces
Bon Yao Chu.
Trans. Amer. Math. Soc. 197 (1974), 145-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342642
Sufficient sets for some spaces of entire functions
Dennis M. Schneider.
Trans. Amer. Math. Soc. 197 (1974), 161-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357835
Polyanalytic functions with exceptional values
P. Krajkiewicz.
Trans. Amer. Math. Soc. 197 (1974), 181-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350024
Spectrum and direct integral
Edward A. Azoff.
Trans. Amer. Math. Soc. 197 (1974), 211-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350494
Compact sets definable by free $3$-manifolds
W. H. Row.
Trans. Amer. Math. Soc. 197 (1974), 225-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362314
Nonattainability of a set by a diffusion process
Avner Friedman.
Trans. Amer. Math. Soc. 197 (1974), 245-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346903
Constructions in algebra
A. Seidenberg.
Trans. Amer. Math. Soc. 197 (1974), 273-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349648
Commutative twisted group algebras
Harvey A. Smith.
Trans. Amer. Math. Soc. 197 (1974), 315-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364538
Wreath products and existentially complete solvable groups
D. Saracino.
Trans. Amer. Math. Soc. 197 (1974), 327-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342391
General theory of the factorization of ordinary linear differential operators
Anton Zettl.
Trans. Amer. Math. Soc. 197 (1974), 341-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364724
Coherent extensions and relational algebras
Marta C. Bunge.
Trans. Amer. Math. Soc. 197 (1974), 355-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344305
Prime and search computability, characterized as definability in certain sublanguages of constructible $L_{𝜔}_{1,𝜔}$
Carl E. Gordon.
Trans. Amer. Math. Soc. 197 (1974), 391-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0416882
Complementation for right ideals in generalized Hilbert algebras
John Phillips.
Trans. Amer. Math. Soc. 197 (1974), 409-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385579